# SDR IPXA11566746

- Difficulty date: May 4, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FRAME IS DENTED, INBD FLANGE, STA 580, WL 213, BETWEEN STR 16-17R.  REPLACED BS 580, RT FRAME SECTION IAW DWG 143N1008, 143N1024, ER 11-02814 DATED 05-17-11, SRM 51-40-02-0G, AND SRM 51-40-05-0G.
